Free Access
Issue
ESAIM: PS
Volume 21, 2017
Page(s) 168 - 182
DOI https://doi.org/10.1051/ps/2017008
Published online 19 October 2017
  1. E. Pardoux and S. Peng, Backward doubly stochastic differential equations and systems of quasilinear SPDEs. Probab. Theory Related Fields. 98 (1994) 209–227. [CrossRef] [MathSciNet] [Google Scholar]
  2. A. Aman, Lp-Solutions of Backward doubly stochastic differential equations with monotne coefficients. Stochastics and Dynamics 12 (2012) 1150025. [CrossRef] [Google Scholar]
  3. J.-M. Owo, Backward doubly stochastic differential equations with stochastic lipschitz condition. Statist. Probab. Lett. 96 (2015) 75–84. [CrossRef] [Google Scholar]
  4. J. Wang, Q. Ran and Q. Chen, Lp-Solutions of BSDEs with Stochastic Lipschitz Condition. J. Appl. Math. Stochastic Anal. 2007 (2006) 1–14. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.